# SDR VNAA202106221111

- Difficulty date: June 19, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N562NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15347
- Aircraft time: 14,839 hours, 13,517 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DID NOT RETRACT AND CREW RECEIVED A GEAR INDICATION WARNING. THEY RAN THE QRH, DECLARED AN EMERGENCY, AND RETURNED TO CVG. THEY LANDED SAFELY WITH NO ADDITIONAL INCIDENT. GEAR DISAGREE WARNING MESSAGE. NOSE GEAR DID NOT RETRACT. / INTERROGATED MDC FOUND CODE B1-007437 FOR PROX SENSOR PX22 OUT-OF-RIG/UNREASON-FAR. FOUND CLEARANCE ON PROX SENSOR PX22 TO BE 0.188", WITH CORRECT SPEC BEING 0.040"-0.050". PERFORMED ADJUSTMENT OF PROX SENSOR PX22 IAW CRJ900 AMM 32-61-05-820-804-A01-PSA. GEAR DISAGREE WARNING MESSAGE DID NOT RETURN. PROX SENSOR HEALTH RANGE CHECK THROUGH MDC GOOD WITH GEAR IN UP AND DOWN POSITIONS.
